# SDR C2XA98IA353

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672408202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT BEAM WAS FOUND CORRODED AROUND A NUTPLATE AT AT FRAME 39.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW ATR42 SRM 51-70-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TOTAL HOURS:  23,206.6 HOURS.  TOTAL CYCLES:  25,658.  (X)
